# SDR CALA0400321

- Difficulty date: April 4, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 17,843 hours, 6,287 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Part number: 180A16121
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT HORIZONTAL STABILIZER UPPER PIN CORRODED.  THE PIN WAS REMOVED AND REPLACED IAW EA 5510-01696, REV C.
